Clinical Manifestations and Treatment of Drug-induced Hepatotoxicity
Abbreviated Journal Title
Clin. Liver Dis.
Drug-induced liver injury; Drug-induced cholestasis; Drug-induced; hepatocellular injury; Management of drug-induced liver injury; INDUCED LIVER-INJURY; LYMPHOCYTE-TRANSFORMATION TEST; UNITED-STATES; CAUSALITY ASSESSMENT; DIAGNOSTIC SCALE; HYPERSENSITIVITY; ACETYLCYSTEINE; DISORDERS; OUTCOMES; FAILURE; Gastroenterology & Hepatology
With an increase of prescription medication and herbal supplement use, drug-induced liver injury (DILI) has become an increasingly important entity. Because DILI is a usually readily treatable condition, it is essential for providers to reach a diagnosis in a timely fashion. Unfortunately, varied clinical presentations, difficulties in establishing causality, and lack of a gold standard diagnostic criterion may make early diagnosis difficult. This article seeks to define commonly used terminology, describe common clinical presentations of DILI, provide an overview of current diagnostic criteria, and provide management guidelines.
Clinics in Liver Disease
"Clinical Manifestations and Treatment of Drug-induced Hepatotoxicity" (2013). Faculty Bibliography 2010s. 4024.